| Model Number |
5816 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
During a normal device replacement procedure, the ventricular lead was unable to be removed from the device header.Multiple attempts were made but unsuccessful.Due to patient anatomy, the device was unable to be exchanged during the procedure.An additionally procedure occurred, and again, the ventricular lead was unable to be removed from the header.The lead was cut and replaced and a new device was able to be implanted to resolve the event.The patient was stable.
Additional Manufacturer Narrative
The reported event of failure to disconnect was confirmed.The device was in backup condition upon receipt which occurred post-explant consistent with exposure to cold temperature.Visual inspection of the header found the ventricular setscrew stripped off by the end-user caused by inserting the wrench tool at angles to the setscrew which damaged the ventricular setscrew.The device code was re-loaded successfully after replacing the original battery and output verification measured all pacing parameters within normal range.Longevity assessment was performed based on average drain current, and the device met projected longevity indicating normal battery depletion.